# SDR HNAA2025112000781

- Difficulty date: October 30, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OMEGA BEAM CRACKED AT THE FR26 SUPPORT.  REPAIRED THE LH OMEGA BEAM CRACKED AT THE FR26 SUPPORT IAW EMBRAER ETD2025-145-931300 REV A AND PIEDMONT EO1-53-25-0383.
